Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 65, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2011, 3:55 PM CDT for DeKalb County, Gentry County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 3:55 PM CDT (20:55 UTC)
- Expired
- May 11, 2011, 4:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeKalb County, MO, Gentry County, MO
The radar
The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 4:11 PM CDT | HAIL 1 | King City, MO | EMERGENCY MANAGEMENT REPORTED QUARTER SIZE HAILIN TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
437
WUUS53 KEAX 112055
SVREAX
MOC063-075-112130-
/O.NEW.KEAX.SV.W.0065.110511T2055Z-110511T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
355 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI...
SOUTHERN GENTRY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 430 PM CDT
* AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
UNION STAR...OR 9 MILES NORTHWEST OF MAYSVILLE...AND MOVING NORTH
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
KING CITY AND FORD CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4012 9429 3989 9443 3992 9461 3995 9461
4016 9456
TIME...MOT...LOC 2055Z 198DEG 22KT 3996 9452
WIND...HAIL 60MPH 1.00IN
$$
CDB3 follow-up statements
613 WWUS53 KEAX 112101 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 401 PM CDT WED MAY 11 2011 MOC063-075-112130- /O.CON.KEAX.SV.W.0065.000000T0000Z-110511T2130Z/ DEKALB MO-GENTRY MO- 401 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 430 PM CDT... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR UNION STAR...OR 11 MILES NORTHWEST OF MAYSVILLE...MOVING NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... KING CITY AND FORD CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4012 9429 3993 9441 3995 9461 4016 9456 TIME...MOT...LOC 2101Z 190DEG 21KT 4000 9452 WIND...HAIL 60MPH 1.00IN $$ CDB
063 WWUS53 KEAX 112110 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 410 PM CDT WED MAY 11 2011 MOC063-075-112130- /O.CON.KEAX.SV.W.0065.000000T0000Z-110511T2130Z/ DEKALB MO-GENTRY MO- 410 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 430 PM CDT... AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR KING CITY...OR 13 MILES NORTHWEST OF MAYSVILLE...MOVING NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE... FORD CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4012 9429 3997 9438 4001 9460 4016 9456 TIME...MOT...LOC 2110Z 190DEG 21KT 4005 9451 WIND...HAIL 60MPH 1.00IN $$ CDB
880 WWUS53 KEAX 112127 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 427 PM CDT WED MAY 11 2011 MOC063-075-112137- /O.EXP.KEAX.SV.W.0065.000000T0000Z-110511T2130Z/ DEKALB MO-GENTRY MO- 427 PM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GENTRY AND NORTHWESTERN DEKALB COUNTIES WILL EXPIRE AT 430 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 4012 9429 3997 9438 4001 9460 4016 9456 TIME...MOT...LOC 2127Z 190DEG 21KT 4015 9449 $$ CDB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:51 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 11, 2:51 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 251 PM CDT WED MAY 11 2011 .DISCUSSION... WEAK SHORTWAVE WHICH INITIATED THE CONVECTION THIS MORNING HAS DEPARTED THE FORECAST AREA. A WEAK SUBSIDENCE INVERSION WAS NOTED IN THE WAKE OF THE WAVE ON THE TOPEKA 18Z SOUNDING. REGARDLESS...THE CAP IS RATHER WEAK WITH INSTABILITY AROUND 2500 J/KG-3500 J/KG. DUE TO THE HIGH INSTABILITY...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING THIS AFTERNOON. GIVEN THE WEAK SHEAR ENVIRONMENT...THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS. NEXT CONCERN IS THE CONVECTION UPSTREAM IN OKLAHOMA AND SOUTH CENTRAL KANSAS...AHEAD OF A NEARLY STATIONARY UPPER LEVEL LOW IN SOUTHERN COLORADO. CONVECTION WAS GENERALLY MOVING NORTH NORTHEAST AS MID LEVEL WINDS BACK AHEAD OF THE LOW. DUE TO THE SLOW MOVEMENT AND BACKING WINDS...THE CONVECTION TO THE SOUTHWEST IN KANSAS AND OKLAHOMA WILL BE SLOW TO MOVE SUFFIFICIENTLY EAST...NOT LIKELY ARRIVING INTO EXTREME WESTERN MISSOURI UNTIL AT LEAST 7 OR 8 PM. THE ONLY EXCEPTION MAY IN EXTREME NORTHWEST MISSOURI...JUST TO THE SOUTH OF THE STATIONARY FRONT IN SOUTHEASTERN NEBRASKA. SBCAPES WILL BE AROUND 2500-3000 J/KG THIS EVENING...BUT LOW AND DEEP LAYER SHEAR WILL BE WEAK. DESPITE THE WEAK SHEAR...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE DUE TO THE HIGH INSTABILITY. MODELS CONTINUE TO SUGGEST THAT THE UPPER LEVEL LOW WILL BE VERY SLOW TO MOVE EAST. THIS APPEARS REASONABLE GIVEN THE BLOCK OFF THE EAST COAST. THE INSTABILITY WILL SIGNIFICANTLY DIMINISH AFTER SUNSET WITH THE INTENSITY OF THE CONVECTION DECREASING AS IT MOVES EAST. ON THURSDAY...THE UPPER LEVEL LOW DRIFTS INTO CENTRAL AND WESTERN KANSAS WITH THE ATTENDANT SURFACE LOW SHIFTING EAST INTO EASTERN KANSAS WITH THE FRONT SAGGING INTO NORTHWEST MISSOURI. THESE FEATURES ALONG WITH ANY WEAK SHORTWAVES WILL TRIGGER SCATTERED THUNDERSTORMS ONCE AGAIN IN A HIGH INSTABILITY AND LOW SHEAR ENVIRONMENT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. ON THURSDAY NIGHT AND FRIDAY...THE NAM AND GFS ARE CONSISTENT IN SHIFTING THE UPPER LEVEL LOW EAST SOUTHEAST INTO SOUTHERN MISSOURI. THE PRECIPITATION WILL GRADUALLY END FROM THE NORTHWEST DURING THIS PERIOD. DB MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)... MODELS HAVE COME INTO BETTER AGREEMENT WITH HANDLING OF UPPER DOUBLE LOW EVOLUTION AS THEY PRETTY MUCH AGREE WITH SWINGING THE NORTHERN ONE THROUGH THE UPPER MIDWEST AS THE FIRST ONE SLOWLY SWINGS THROUGH TO THE EAST. THIS FIRST WAVE SHOULD HAVE MOVED ON BY THE EXTENDED AND THE SECOND WAVE WILL PROVIDE SOME INSTABILITY SHOWERS POTENTIALLLY ON SATURDAY AND MORE LIKELY ON SUNDAY. AFTER THAT SURFACE RIDGING WILL BRING QUIET AND CONTINUED SLIGHTLY COOL THROUGH WEDNESDAY. BAILEY && .AVIATION... FOR THE 18Z TAFS...TOUGH FORECAST THROUGH THURSDAY MORNING WITH THE FORECAST REVOLVING AROUND THE TIMING OF CONVECTION. AN UPPER LOW WAS NEARLY STATIONARY IN SOUTHERN COLORADO WITH THE CONVECTION AHEAD OF THE LOW IN NORTH CENTRAL KANSAS SOUTH INTO OKLAHOMA. THE LOW WILL BE VERY SLOW TO MOVE EAST TODAY THROUGH THURSDAY. BEST ESTIMATE IS THAT CONVECTION IN KANSAS WILL MOVE INTO THE TERMINALS AFTER 00Z AND SLOWLY DIMINISH DURING THE EVENING AS INSTABILITY DECREASES. NUMERICAL GUIDANCE SUGGEST THAT AN MVFR DECK MAY FORM LATE TONIGHT DUE TO SATURATION OF THE LOWER LEVELS AND NOCTURNAL COOLING. CANNOT ARGUE WITH THE GUIDANCE AT THIS TIME...BUT CONFIDENCE IS NOT HIGH. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 11, 12:54 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT WED MAY 11 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1254 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AS THE ATMOSPHERE WILL REMAIN QUITE UNSTABLE. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. OTHERWISE...THUNDERSTORMS WERE DEVELOPING IN CENTRAL KANSAS AHEAD OF A VERY SLOW MOVING UPPER LEVEL STORM SYSTEM ALONG THE NEW MEXICO AND COLORADO BORDER. THE STORMS WILL SLOWLY DEVELOP EAST THIS AFTERNOON... POSSIBLY REACHING THE KANSAS AND MISSOURI BORDER AFTER 6 PM. THE STORMS WILL CONTINUE TO MOVE EAST ACROSS EXTREME WESTERN MISSOURI THIS EVENING WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE PRIMARY THREATS. DURING THE LATE EVENING HOURS...THE STORMS WILL CONTINUE TO MOVE EAST...BUT WITH DIMINISHING INSTABILITY THE THREAT OF SEVERE WEATHER WILL DECREASE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY AS THE UPPER LEVEL SYSTEM MOVES OVER THE REGION. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE... ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. STAY TUNED FOR LATER OUTLOOKS AS DETAILS BECOME MORE CLEAR FOR THIS ACTIVE PERIOD. LASTLY...THE THREAT OF MORE STORMS WILL PERSIST THROUGH FRIDAY AND INTO THE WEEKEND AS THE UPPER LEVEL SYSTEM MOVES EAST OF MISSOURI...BUT SEVERE WEATHER OR FLOODING RAINS ARE NOT EXPECTED AT THIS TIME WITH ANY OF THE ACTIVITY THAT OCCURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY WEST OF A LINE FROM GRANT CITY TO HIGGINSVILLE TO BUTLER. DB
In the hours before
Special weather statement, May 11, 2:01 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 201 PM CDT WED MAY 11 2011 MOZ006-111930- MERCER MO- 201 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MERCER COUNTY UNTIL 230 PM CDT... AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPICKARD...OR 13 MILES NORTH OF TRENTON... MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PRINCETON AND MILL GROVE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4027 9340 4027 9363 4047 9368 4049 9340 TIME...MOT...LOC 1901Z 177DEG 18KT 4028 9352 CDB
Local storm report, May 11, 2:20 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
220 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL PRINCETON 40.40N 93.59W
05/11/2011 M0.88 INCH MERCER MO TRAINED SPOTTER
&&
GAMISSpecial weather statement, May 11, 2:32 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
232 PM CDT WED MAY 11 2011
MOZ001-112000-
ATCHISON MO-
232 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATCHISON COUNTY
UNTIL 300 PM CDT...
AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKPORT...OR 11 MILES WEST OF TARKIO...
MOVING NORTH AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WATSON.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 109 AND 123.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4058 9544 4038 9552 4037 9564 4041 9566
4043 9565 4045 9565 4047 9570 4049 9568
4051 9570 4052 9566 4054 9566 4056 9568
4053 9569 4052 9571 4052 9572 4059 9572
TIME...MOT...LOC 1932Z 183DEG 25KT 4044 9559
CDBLocal storm report, May 11, 2:57 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG WATSON 40.48N 95.62W
05/11/2011 ATCHISON MO LAW ENFORCEMENT
3 POWERPOLES REPORTED BLOWN DOWN
&&
ABAILEYSpecial weather statement, May 11, 3:41 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
341 PM CDT WED MAY 11 2011
MOZ006-112115-
MERCER MO-
341 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MERCER COUNTY UNTIL 415
PM CDT...
AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF PRINCETON...OR 18 MILES
NORTH OF TRENTON...MOVING NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PRINCETON AND SOUTH LINEVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9352 4031 9358 4033 9376 4042 9376
4042 9377 4047 9377 4055 9378 4058 9377
4058 9359
TIME...MOT...LOC 2041Z 183DEG 19KT 4036 9367
CDBSpecial weather statement, May 11, 3:45 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 345 PM CDT WED MAY 11 2011 MOZ004-012-013-112115- ANDREW MO-DE KALB MO-GENTRY MO- 345 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDREW... SOUTHWESTERN GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL 415 PM CDT... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF CLARKSDALE...OR 11 MILES WEST OF MAYSVILLE...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UNION STAR...KING CITY AND FORD CITY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4013 9443 3987 9445 3986 9463 4013 9471 TIME...MOT...LOC 2045Z 178DEG 20KT 3990 9457 CDB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:13 AM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 32 min |
| May 11, 7:37 AM CDT | Severe Thunderstorm Warning | EAX | Grundy | 23 min |
| May 11, 8:02 AM CDT | Special Weather Statement | EAX | Mercer | 43 min |
| May 11, 11:15 AM CDT | Special Weather Statement | EAX | Macon | 45 min |
| May 11, 12:00 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 45 min |
| May 11, 2:01 PM CDT | Special Weather Statement | EAX | Mercer | 29 min |
| May 11, 2:14 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 31 min |
| May 11, 2:32 PM CDT | Special Weather Statement | EAX | Atchison | 28 min |
| May 11, 3:41 PM CDT | Special Weather Statement | EAX | Mercer | 34 min |
| May 11, 3:45 PM CDT | Special Weather Statement | EAX | DeKalb | 30 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | EAX | Gentry | 37 min |
| May 11, 4:30 PM CDT | Special Weather Statement | EAX | Nodaway | 30 min |
| May 11, 4:53 PM CDT | Special Weather Statement | EAX | Worth | 37 min |
| May 11, 5:34 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 26 min |
| May 11, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 21 min |
| May 11, 6:10 PM CDT | Special Weather Statement | EAX | Harrison | 50 min |
| May 11, 6:12 PM CDT | Special Weather Statement | EAX | Sullivan | 33 min |
| May 11, 6:53 PM CDT | Special Weather Statement | EAX | Adair | 37 min |
| May 11, 6:56 PM CDT | Special Weather Statement | EAX | Putnam | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.